Isophasal scattering manifolds in two dimensions

Robert Brooks, Peter A. Perry

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We construct pairs of nonisometric, two-dimensional, asymptotically Euclidean manifolds X1 and X2 with the same scattering phase.

Original languageEnglish
Pages (from-to)465-474
Number of pages10
JournalCommunications in Mathematical Physics
Issue number3
StatePublished - Nov 2001

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Isophasal scattering manifolds in two dimensions'. Together they form a unique fingerprint.

Cite this